Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 251, NWS Atlanta, GA

July 4, 2015Coweta County, Meriwether County, Troup County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 4, 2015, 1:51 AM EDT for Coweta County, Meriwether County, Troup County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2015, 1:51 AM EDT (05:51 UTC)
Expired
Jul 4, 2015, 2:15 AM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Coweta County, GA, Meriwether County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 23 km from the middle of the area, began a volume at 05:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.9 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 594 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
594 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
977 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

703 
WUUS52 KFFC 040551
SVRFFC
GAC077-199-285-040615-
/O.NEW.KFFC.SV.W.0251.150704T0551Z-150704T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
151 AM EDT SAT JUL 4 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN TROUP COUNTY IN WEST CENTRAL GEORGIA...
  SOUTHEASTERN COWETA COUNTY IN WEST CENTRAL GEORGIA...
  MERIWETHER COUNTY IN WEST CENTRAL GEORGIA...

* UNTIL 215 AM EDT

* AT 151 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAGRANGE...
  MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GREENVILLE...SENOIA...HOGANSVILLE...GRANTVILLE...WOODBURY...
  LUTHERSVILLE...HARALSON...LONE OAK...GAY...WOOSTER...HARRIS CITY...
  BIG SPRINGS...ROCKY MOUNT...MOUNTVILLE...SAINT MARKS...LOUISE...
  ODESSADALE...STOVALL...ALVATON AND IMLAC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3321 8494 3333 8453 3332 8452 3328 8451
      3327 8450 3325 8450 3324 8451 3320 8449
      3315 8452 3310 8452 3310 8453 3308 8451
      3308 8453 3305 8452 3304 8454 3298 8452
      3291 8494
TIME...MOT...LOC 0551Z 250DEG 43KT 3307 8492 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 8:13 PM EDT, 5 hours 38 minutes earlier.

Area forecast discussion, Jul 3, 8:13 PM EDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT FRI JUL 3 2015

.UPDATE...
NEAR-TERM GRIDS UPDATED TO REFLECT OBSERVED TRENDS AND RECENT
GUIDANCE. EXPECT SCT CONVECTION IN CENTRAL AL TO MOVE EAST INTO
WESTCENTRAL GA AROUND 10PM THEN WEAKEN AFTER MIDNIGHT.

A LARGER AREA OF SHRA/TSRA LIKELY TO MOVE INTO NORTHWEST GA AFTER
2AM SPREADING SLOWLY SOUTH AND EAST. THESE STORMS SHOULD NOT BE
SEVERE BUT MAY PRODUCE PERIODS OF HVY RAIN...BASED ON THIS WILL
KEEP FLASH FLOOD WATCH GOING. THIS WEAKENING AREA OF CONVECTION
SAT MORNING COULD AFFECT LOCAL ACTIVITIES IN THE ATL METRO
INCLUDING THE PEACHTREE ROAD RACE. WHATS LEFT OF THIS PRECIP
SHOULD CONTINUE TO WEAKEN WITH ADDITIONAL ISOLD/SCT CONVECTION IN
THE AFTERNOON JUST ABOUT ANYWHERE WITH PREFERENCE FOR AREAS NEAR
BOUNDARIES AND GRADIENTS BETWEEN THICK CLOUD COVER AND SUNSHINE.

SNELSON

&&

.PREV DISCUSSION... /ISSUED 334 PM EDT FRI JUL 3 2015/

..FLASH FLOOD WATCH FOR NORTH GEORGIA THROUGH SUNDAY MORNING...

SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
MOIST AND RELATIVELY FAST (35-45KT) ZONAL LOW TO MID LVL FLOW
CONTINUES TO SEND ONE IMPULSE AFTER ANOTHER ACROSS THE SOUTHEAST
REGION...SUPPORTING THE MULTIPLE ROUNDS OF SHOWERS/THUNDERSTORMS
THAT WILL PERSIST THROUGH AT LEAST SUNDAY.

TIMING/DURATION/INTENSITY OF EACH "ROUND" HAS BEEN CHALLENGING GIVEN
RAPID FLUCTUATIONS WITH MESOSCALE ENVIRONMENT. THE AREA IS IN A BIT
OF LULL THIS AFTERNOON BUT EXPECT THINGS TO PICK BACK UP LATE THIS
EVENING AND OVERNIGHT AS NEXT S/W APPROACHES. MODELS ACTUALLY IN
PRETTY GOOD AGREEMENT WITH THIS WAVE OVERNIGHT...WITH THE NAM BEING
THE MOST AGGRESSIVE SHOWING A 1-3 INCH MAX OF 6-HOUR PRECIP FROM
CENTRAL AL TO NORTHEAST GA BTWN 06-12Z/SAT. TRACK OF S/W ENERGY AND
BEST LOW LVL CONVG SEEM TO SUPPORT THE HEAVIER RAIN OCCURRING ACROSS
NORTH GA LATE TONIGHT/EARLY SAT.

ANY BREAK IN CONVECTION WILL BE SHORT-LIVED ON SATURDAY AS UPR LVL
LOW STRENGTHENS OVER NRN MS/WRN TN AROUND 00Z/SUNDAY. FAVORABLE
MOISTURE/ENERGY ADVECTION WITHIN PRONOUNCED SOUTHWEST FLOW WILL
SUPPORT ADDITIONAL SHOWERS/THUNDERSTORMS THAT WILL TRACK ACROSS
AL/GA BY SATURDAY EVENING INTO SUNDAY MORNING AS UPR LOW APPROACHES
EASTERN TENNESSEE BY 12Z/SUNDAY. ADDITIONAL HEAVY RAIN EXPECTED
SATURDAY NIGHT. FLOOD PRONE AREAS...ESPECIALLY ACROSS NORTH GA...
WILL BE SUSCEPTIBLE TO FLOODING/FLASH FLOODING THROUGH SUNDAY. EACH
ROUND OF RAIN /TONIGHT AND AGAIN SATURDAY NIGHT/ COULD BRING AT
LEAST AN INCH WITH ISOLD AMOUNTS UP TO 2 INCHES. ROUGH ESTIMATE OF
THE HEAVIEST RAIN AXIS OVER THE NEXT 24-48 HOURS WILL BE ALONG AND
NORTH/WEST OF A CARROLLTON TO MARIETTA TO GAINESVILLE LINE...BUT
CERTAINLY THIS IS NOT EXACT.

GIVEN MOIST ENVIRONMENT AND LIMITED HEATING DUE TO CLOUDS AND
RAIN...SEVERE POTENTIAL WILL GENERALLY BE LOW. HOWEVER...SIMILAR TO
TODAY...IF OUTFLOW-DRIVEN BROKEN LINE/WEAK QLCS ROLLS INTO MORE
UNSTABLE AIRMASS SOUTH AND EAST OF ATL...EXPECT A FEW STRONG TO
MARGINALLY SEVERE STORMS WITH DAMAGING WINDS CONTINUING TO BE
PRIMARY THREAT.

DJN.83

LONG TERM /MONDAY THROUGH FRIDAY/...

BY MONDAY...UPPER LEVEL TROUGH AXIS IS OVER THE EASTERN TWO THIRDS
OF THE AREA WITH SOME MID LEVEL DRIER AIR NOTED FOR THE NORTHERN
CWA WITH PRECIPITABLE WATER DROPPING TO 1.4 INCHES. OVERALL WOULD
EXPECT THIS TO RESULT IN A REDUCTION IN COVERAGE OF STORMS OVER
PREVIOUS DAYS AND PLAN ONLY MINOR TWEAKS TO CURRENTLY ADVERTISED
MID TO HIGH END CHANCE GRIDS. DRIER AIR CONTINUES FOR TUESDAY
BEFORE ERODING AWAY AND GIVING WAY TO CONTINUED HIGH MOISTURE
ATMOSPHERE FOR THE REMAINDER OF THE LONG TERM. WITH MID AND UPPER
LEVEL RIDGE BUILDING IN HOWEVER...UPPER LEVEL ENERGY IS MUCH
REDUCED THROUGH THE PERIOD AND DIURNALLY FAVORED CHANCE POPS LOOK
SUFFICE FOR THE GRIDS. REMAINDER OF THE FORECAST IS ON TRACK AND
NO CHANGES ARE PLANNED.

DEESE

39

&&

.AVIATION...
00Z UPDATE...
PRIMARY CONCERN IS THREAT FOR TSRA OVERNIGHT AND SAT AFTERNOON.
MOST LIKELY SCENARIO IS THAT OTHER THAN ISOLD TSRA IN WESTCENTRAL
GA 02Z-05Z...AREA OF SHRA/TSRA LIKELY OVER NORTHWEST GA AFTER 05Z
SPREADING INTO ATL METRO AROUND 07Z. NOT SURE PRECIP WILL MAKE IT
THAT FAR SOUTH...BUT MOST LIKELY BASED ON RECENT GUIDANCE. PRECIP
SHOULD CLEAR ABOUT 2-4HRS AFTER ONSET. NO OTHER BIG CONCERNS. SFC
WINDS WILL REMAIN ON WEST COMPONENT. MVFR CIGS/VSBYS DURING
SHRA/TSRA OTHERWISE VFR.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON LIKELIHOOD AND TIMING OF TSRA.
HIGH CONFIDENCE ON ALL OTHER ELEMENTS.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  84  68  86 /  40  40  30  50
ATLANTA         71  82  69  83 /  50  50  50  60
BLAIRSVILLE     64  74  63  78 /  70  70  50  60
CARTERSVILLE    69  79  67  82 /  70  70  60  60
COLUMBUS        73  86  71  87 /  60  50  40  50
GAINESVILLE     69  79  68  81 /  60  50  40  60
MACON           71  89  70  88 /  30  40  20  50
ROME            69  80  68  83 /  70  60  60  60
PEACHTREE CITY  70  84  69  84 /  50  50  40  60
VIDALIA         73  92  72  92 /  40  30  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...CLARKE...COBB...DADE...DAWSON...DEKALB...DOUGLAS...
FANNIN...FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL...
HARALSON...JACKSON...LUMPKIN...MADISON...MURRAY...NORTH FULTON...
OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK...SOUTH FULTON...
TOWNS...UNION...WALKER...WALTON...WHITE...WHITFIELD...WILKES.

&&

SHORT TERM...SNELSON
LONG TERM....17
AVIATION...SNELSON
Hazardous weather outlook, Jul 3, 7:00 PM EDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EDT FRI JUL 3 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-042300-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
700 PM EDT FRI JUL 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

...ISOLATED SEVERE STORMS POSSIBLE THIS EVENING ACROSS CENTRAL AND
PARTS OF NORTH GEORGIA...
...FLOOD WATCH IN EFFECT FOR ALL OF NORTH GEORGIA...

AN AREA OF THUNDERSTORMS DEVELOPING FROM CENTRAL AND WESTERN ALABAMA
WILL MOVE EAST NORTHEAST INTO CENTRAL AND PARTS OF NORTH GEORGIA
THIS EVENING. INSTABILITIES REMAIN IN PLACE OVER THE REGION AND
THIS WILL BE ENOUGH FOR ISOLATED SEVERE STORMS TO DEVELOP. THE
MAIN THREAT FROM THE STORMS WILL BE DAMAGING WINDS...HEAVY
RAIN...AND FREQUENT LIGHTNING.. THE MAIN THREAT AREA IS GENERALLY
SOUTH OF I-20 AND BETWEEN THE HOURS OF 8 PM AND MIDNIGHT.

DUE TO THE HEAVY RAIN...FLASH FLOODING IS POSSIBLE. FOR THIS
REASON A FLASH FLOOD WATCH HAS BEEN ISSUED FOR NORTH GEORGIA
THROUGH SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THE GREATEST RISK FOR THUNDERSTORMS WILL BE SATURDAY AND SUNDAY...
AND A FEW STORMS COULD BECOME SEVERE DURING THE AFTERNOON AND
EVENING HOURS. A SLIGHTLY LOWER CHANCE OF AFTERNOON SHOWERS AND
THUNDERSTORMS WILL DEVELOP FOR MONDAY THROUGH THURSDAY AS WEAK
HIGH PRESSURE SETTLES OVER THE DEEP SOUTH.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 4, 12:15 AM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1215 AM EDT SAT JUL 4 2015

GAZ076-040445-
JEFFERSON GA-
1215 AM EDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON COUNTY UNTIL 1245 AM
EDT...

AT 1215 AM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER
LOUISVILLE...MOVING EAST AT 35 MPH.

  HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LOUISVILLE AND MOXLEY.

LAT...LON 3290 8229 3294 8252 3306 8253 3314 8227
      3305 8229 3295 8227 3293 8227
TIME...MOT...LOC 0415Z 252DEG 29KT 3302 8243
Special weather statement, Jul 4, 12:40 AM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1240 AM EDT SAT JUL 4 2015

GAZ083-084-093-095-096-107-040515-
TWIGGS GA-BLECKLEY GA-WILKINSON GA-MACON GA-HOUSTON GA-PULASKI GA-
1240 AM EDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...BLECKLEY...WILKINSON...
MACON...HOUSTON AND PULASKI COUNTIES UNTIL 115 AM EDT...

AT 1240 AM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM 7 MILES SOUTHEAST OF MACON TO NEAR PERRY TO NEAR
MONTEZUMA...AND MOVING EAST AT 35 MPH.

  HAZARD...WINDS UP TO 40 MPH.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...COCHRAN...HAWKINSVILLE...OGLETHORPE...JEFFERSONVILLE...
IRWINTON...WARNER ROBINS...MONTEZUMA...MCINTYRE...DANVILLE...
ALLENTOWN...ROBINS AFB...MARION...PULASKI STATE PRISON...GROVANIA...
OCMULGEE PUBLIC FISHING AREA...ROYAL...MOBLEY CROSSING...HAYNEVILLE
AND HOUSTON LAKE.

LAT...LON 3230 8413 3242 8376 3267 8364 3267 8360
      3268 8361 3274 8360 3274 8358 3281 8349
      3283 8349 3289 8316 3247 8326 3229 8343
TIME...MOT...LOC 0440Z 266DEG 31KT 3277 8353 3243 8368 3234 8397
Special weather statement, Jul 4, 1:09 AM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
109 AM EDT SAT JUL 4 2015

GAZ052-066-078-040545-
HEARD GA-HARRIS GA-TROUP GA-
109 AM EDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEARD...HARRIS AND TROUP COUNTIES
UNTIL 145 AM EDT...

AT 109 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR GOLDVILLE TO CUSSETA TO
FRANKLIN...AND MOVING EAST AT 35 MPH.

  HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK FOR DOWNED TREES.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS IS EXPECTED...TREES CAN ALSO
           DOWN MORE EASILY WITH ALREADY WET SOIL FROM PREVIOUS
           RAINFALL.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...WEST POINT...GOAT ROCK LAKE...BAUGHS CROSSROADS...JONES
CROSSROADS...MOUNTAIN HILL...BARTLETTS FERRY DAM...LAKE HARDING...
ABBOTTSFORD...WARES CROSSROADS...STATE LINE PARK...PIEDMONT
HEIGHTS...GLENN...WHITESVILLE-PINE LAKE...CANNONVILLE...SMITHS
CROSSROAD...LONG CANE...WARESVILLE...ROCKY POINT AND SOUTHERN HARBOR.

LAT...LON 3293 8488 3261 8506 3261 8508 3263 8508
      3264 8511 3274 8511 3276 8514 3278 8512
      3281 8517 3285 8515 3286 8519 3329 8526
TIME...MOT...LOC 0509Z 251DEG 32KT 3315 8577 3280 8533 3246 8577
Special weather statement, Jul 4, 1:19 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
119 AM EDT SAT JUL 4 2015

GAZ036>038-050-051-061-074-084-085-040545-
JOHNSON GA-WILKINSON GA-TALIAFERRO GA-WASHINGTON GA-OGLETHORPE GA-
OCONEE GA-GREENE GA-CLARKE GA-HANCOCK GA-
119 AM EDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...WILKINSON...
TALIAFERRO...WASHINGTON...OGLETHORPE...OCONEE...GREENE...CLARKE AND
HANCOCK COUNTIES UNTIL 145 AM EDT...

AT 119 AM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED FROM
NEAR NORTH HIGH SHOALS TO 9 MILES WEST OF SPARTA TO 6 MILES SOUTH OF
TOOMSBORO...AND MOVING EAST AT 50 MPH.

  HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDERSVILLE...GREENSBORO...WATKINSVILLE...WRIGHTSVILLE...SPARTA...
CRAWFORDVILLE...LEXINGTON...DAVISBORO...UNION POINT...TENNILLE...
WINTERVILLE...CRAWFORD...NORTH HIGH SHOALS...HARRISON...TOOMSBORO...
ARNOLDSVILLE...WOODVILLE...WHITE PLAINS...SILOAM AND OCONEE.

LAT...LON 3275 8248 3270 8312 3301 8315 3295 8307
      3307 8304 3305 8310 3306 8310 3315 8309
      3317 8317 3334 8314 3390 8363 3403 8300
      3388 8291 3378 8298 3362 8288 3364 8288
      3356 8272 3346 8286 3318 8274 3301 8255
TIME...MOT...LOC 0519Z 278DEG 45KT 3387 8347 3328 8314 3273 8309
Special weather statement, Jul 4, 1:37 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
137 AM EDT SAT JUL 4 2015

GAZ027-038-039-050-051-061-062-074>076-040615-
MADISON GA-TALIAFERRO GA-GLASCOCK GA-WASHINGTON GA-OGLETHORPE GA-
GREENE GA-JEFFERSON GA-WILKES GA-HANCOCK GA-WARREN GA-
137 AM EDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...TALIAFERRO...
GLASCOCK...WASHINGTON...OGLETHORPE...GREENE...JEFFERSON...WILKES...
HANCOCK AND WARREN COUNTIES UNTIL 215 AM EDT...

AT 137 AM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM WINTERVILLE TO 6 MILES NORTH OF SPARTA TO NEAR
OCONEE...AND MOVING EAST AT 45 MPH.

  HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDERSVILLE...WASHINGTON...GREENSBORO...LOUISVILLE...WARRENTON...
SPARTA...GIBSON...CRAWFORDVILLE...LEXINGTON...WRENS...WADLEY...
DAVISBORO...UNION POINT...TENNILLE...CRAWFORD...TIGNALL...HARRISON...
STAPLETON...ARNOLDSVILLE AND WOODVILLE.

LAT...LON 3307 8229 3288 8230 3280 8292 3337 8302
      3383 8329 3390 8324 3395 8328 3406 8299
      3398 8286 3398 8265 3386 8261 3387 8257
      3380 8258 3364 8248 3366 8251 3365 8258
      3361 8265 3335 8255 3331 8234 3323 8223
TIME...MOT...LOC 0537Z 261DEG 37KT 3394 8327 3338 8298 3283 8289
Special weather statement, Jul 4, 1:42 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
142 AM EDT SAT JUL 4 2015

GAZ066-067-078-089-040615-
MUSCOGEE GA-HARRIS GA-TROUP GA-MERIWETHER GA-
142 AM EDT SAT JUL 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE...HARRIS...TROUP AND
MERIWETHER COUNTIES UNTIL 215 AM EDT...

AT 142 AM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED FROM 7
MILES EAST OF WEST POINT TO BEANS MILL TO NEAR AUBURN...AND MOVING
EAST AT 35 MPH.

  HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HAMILTON...PINE MOUNTAIN...PINE MOUNTAIN-CALLAWAY GARDENS...GOAT ROCK
LAKE...DURAND...JONES CROSSROADS...MOUNTAIN HILL...BARTLETTS FERRY
DAM...MULBERRY GROVE...FORTSON...LAKE HARDING...PINE MOUNTAIN
VALLEY...F.D. ROOSEVELT STATE PARK...WHITESVILLE-PINE LAKE...CATAULA
AND GREEN ISLAND HILLS.

LAT...LON 3287 8515 3296 8467 3266 8481 3253 8501
      3258 8507 3262 8509 3263 8508 3264 8511
      3269 8512 3272 8512 3274 8511 3276 8514
      3278 8512 3281 8517 3285 8515
TIME...MOT...LOC 0542Z 271DEG 31KT 3289 8504 3268 8527 3253 8550

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 10:26 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee49 min
Jul 3, 10:52 PM EDTSpecial Weather StatementFFCCoweta, Heard, Troup23 min
Jul 3, 10:54 PM EDTSpecial Weather StatementFFCMarion36 min
Jul 3, 10:58 PM EDTSevere Thunderstorm WarningFFCTroup32 min
Jul 3, 11:18 PM EDTSpecial Weather StatementFFCCoweta27 min
Jul 3, 11:23 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup37 min
Jul 3, 11:32 PM EDTSpecial Weather StatementFFCTaylor, Upson28 min
Jul 3, 11:42 PM EDTSpecial Weather StatementFFCJefferson33 min
Jul 3, 11:43 PM EDTSpecial Weather StatementFFCJefferson32 min
Jul 3, 11:44 PM EDTSpecial Weather StatementFFCClayton, Fayette31 min
Jul 4, 12:09 AM EDTSpecial Weather StatementFFCMacon, Schley51 min
Jul 4, 12:10 AM EDTSpecial Weather StatementFFCClayton, DeKalb35 min
Jul 4, 12:15 AM EDTSpecial Weather StatementFFCJefferson30 min
Jul 4, 12:40 AM EDTSpecial Weather StatementFFCBleckley, Houston, Twiggs35 min
Jul 4, 1:09 AM EDTSpecial Weather StatementFFCTroup36 min
Jul 4, 1:19 AM EDTSpecial Weather StatementFFCClarke, Greene, Hancock, Oconee, Oglethorpe, Taliaferro and 1 more26 min
Jul 4, 1:35 AM EDTSevere Thunderstorm WarningFFCTroup25 min
Jul 4, 1:37 AM EDTSpecial Weather StatementFFCGlascock, Hancock, Jefferson, Oglethorpe, Taliaferro, Warren and 2 more38 min
Jul 4, 1:42 AM EDTSpecial Weather StatementFFCHarris33 min
Jul 4, 1:58 AM EDTSpecial Weather StatementFFCCoweta, Heard32 min
Jul 4, 2:18 AM EDTSpecial Weather StatementFFCLamar, Meriwether, Pike, Spalding27 min
Jul 4, 2:44 AM EDTSpecial Weather StatementFFCHenry31 min
Jul 4, 2:50 AM EDTSpecial Weather StatementFFCButts, Lamar, Monroe, Talbot, Upson40 min
Jul 4, 2:54 AM EDTSpecial Weather StatementFFCMorgan, Newton, Rockdale, Walton51 min
Jul 4, 6:13 AM EDTRiver Flood WarningFFCForsyth, Fulton20 hr
Jul 4, 12:32 PM EDTSpecial Weather StatementFFCStewart, Webster28 min
Jul 4, 12:58 PM EDTSpecial Weather StatementFFCStewart, Webster32 min
Jul 4, 1:01 PM EDTSpecial Weather StatementFFCMarion, Schley29 min
Jul 4, 1:20 PM EDTSpecial Weather StatementFFCHouston25 min
Jul 4, 1:23 PM EDTSpecial Weather StatementFFCTelfair37 min
Jul 4, 1:29 PM EDTSpecial Weather StatementFFCMacon31 min
Jul 4, 1:32 PM EDTSevere Thunderstorm WarningFFCHouston, Pulaski28 min
Jul 4, 1:35 PM EDTSpecial Weather StatementFFCWebster25 min
Jul 4, 1:39 PM EDTSpecial Weather StatementFFCSchley36 min
Jul 4, 1:45 PM EDTSpecial Weather StatementFFCDooly30 min
Jul 4, 1:47 PM EDTSpecial Weather StatementFFCStewart28 min
Jul 4, 1:56 PM EDTSpecial Weather StatementFFCDooly34 min
Jul 4, 1:59 PM EDTSpecial Weather StatementFFCTelfair31 min
Jul 4, 2:01 PM EDTSpecial Weather StatementFFCBleckley29 min
Jul 4, 2:16 PM EDTSpecial Weather StatementFFCWilcox29 min
Jul 4, 2:19 PM EDTSpecial Weather StatementFFCStewart, Webster26 min
Jul 4, 2:21 PM EDTSpecial Weather StatementFFCLaurens24 min
Jul 4, 2:28 PM EDTSpecial Weather StatementFFCDooly32 min
Jul 4, 2:33 PM EDTSevere Thunderstorm WarningFFCLaurens27 min
Jul 4, 2:36 PM EDTSpecial Weather StatementFFCDodge24 min
Jul 4, 2:38 PM EDTSpecial Weather StatementFFCChattahoochee37 min
Jul 4, 3:00 PM EDTSpecial Weather StatementFFCLaurens30 min
Jul 4, 3:29 PM EDTSpecial Weather StatementFFCTreutlen31 min
Jul 4, 3:46 PM EDTSpecial Weather StatementFFCEmanuel29 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.